×

Found 2,393 Documents (Results 1–100)

100
MathJax

Mean-square approximation of iterated Ito and Stratonovich stochastic integrals: method of generalized multiple Fourier series. Application to numerical integration of Ito SDEs and semilinear SPDEs. (English) Zbl 07510840

PDF BibTeX XML Cite
Full Text: Link Link

Sum-difference equation for analytic functions generated by triangle and its applications. (Russian. English summary) Zbl 07501568

Ufim. Mat. Zh. 13, No. 4, 17-22 (2021); translation in Ufa Math. J. 13, No. 4, 17-22 (2021).
PDF BibTeX XML Cite
Full Text: DOI MNR

Binary response models comparison using the \(\alpha\)-Chernoff divergence measure and exponential integral functions. (English) Zbl 07465305

Swift, Randall J. (ed.) et al., Stochastic processes and functional analysis. New perspectives. AMS special session celebrating M. M. Rao’s many mathematical contributions as he turns 90 years old. University of California, Riverside, California, November 9–10, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 774, 37-53 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Existence, decay time and light yield for a reaction-diffusion-drift equation In the continuum physics of scintillators. (English) Zbl 1487.35376

Vespri, Vincenzo (ed.) et al., Harnack inequalities and nonlinear operators. Proceedings of the INdAM conference to celebrate the 70th birthday of Emmanuele DiBenedetto. Cham: Springer. Springer INdAM Ser. 46, 125-137 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference